# SDR AALA201808309011

- Difficulty date: August 29, 2018
- Submitted: August 30, 2018
- Operation: Air carrier
- Aircraft: N127UW
- Make and model: Airbus A320-214
- Aircraft serial: 4202
- Aircraft time: 24,481 hours, 12,800 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Failed
- Location: Cabin Light
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT,  PASSING 14,000 FEET,  THE FLIGHT ATTENDANTS REPORTED A STRONG ODOR OF BURNING ELECTRICAL,  IN THE AFT OF AIRCRAFT.  COMPLETED TROUBLESHOOTING IAW J/C 26L00021001 AND FOUND THE OVERHEAD LIGHT AT SEAT 25L INOPERATIVE.  REPLACED THE BULB, NO ODOR DETECTED IN THE AFT CABIN.
